On the convergence of a finite-difference discretization à la Mickens of the generalized Burgers–Huxley equation - Publikacja - MOST Wiedzy

Wyszukiwarka

On the convergence of a finite-difference discretization à la Mickens of the generalized Burgers–Huxley equation

Abstrakt

In this note, we establish the property of convergence for a finite-difference discretization of a diffusive partial differential equation with generalized Burgers convective law and generalized Hodgkin–Huxley reaction. The numerical method was previously investigated in the literature and, amongst other features of interest, it is a fast and nonlinear technique that is capable of preserving positivity, boundedness and monotonicity. In the present work, we establish that the method is convergent with linear order of convergence in time and quadratic order in space. Some numerical experiments are provided in order to support the analytical results.

Cytowania

  • 1 3

    CrossRef

  • 1 4

    Web of Science

  • 1 4

    Scopus

Autorzy (2)

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS nr 20, strony 1444 - 1451,
ISSN: 1023-6198
Język:
angielski
Rok wydania:
2014
Opis bibliograficzny:
Szafrańska A., Macías-Díaz J.: On the convergence of a finite-difference discretization à la Mickens of the generalized Burgers–Huxley equation// JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS. -Vol. 20, nr. 10 (2014), s.1444-1451
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1080/10236198.2014.936319
Weryfikacja:
Politechnika Gdańska

wyświetlono 27 razy

Publikacje, które mogą cię zainteresować

Meta Tagi